Hfunctional calculus of elliptic operators with Ccoefficients on LPspaces of smooth domains

Xuan Thinh Duong*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

The purpose of this paper is to show that higher order elliptic partial differential operators on smooth domains have an H functional calculus and satisfy quadratic estimates in LP spaces on these domains.

Original languageEnglish
Pages (from-to)113-123
Number of pages11
JournalJournal of the Australian Mathematical Society
Volume48
Issue number1
DOIs
Publication statusPublished - 1990

Fingerprint

Dive into the research topics of 'H<sub>∞</sub>functional calculus of elliptic operators with C<sup>∞</sup>coefficients on L<sup>P</sup>spaces of smooth domains'. Together they form a unique fingerprint.

Cite this